I'm 29 years Male with chronic Hep B. My HBV DNA levels 2 years back was around 157,000 IU/ML and ALT, AST where under normal limits. Doctor suggested to start the medication with 0.5 mg of entacavir as the DNA levels werr high . Since then my DNA level has reduced to less than 100 IU/ML for the past 2 years. Also my ALT/AST levels were normal for the same period, but when i got these checked again last month they were high AST -44 U/L ALT -111 U/L. My doctor said that Hep B is not the cause for these high levels of ALT/AST. so he suggested few more tests Lipid profile, ANA-IF,Ferritin and ceruloplasmin. In Lipid profile only HDL cholesterol was low 23 (less< 40) and CHOL/HDL Ratio was high 4.8, ANA was negative, Ferritin was 178.2 ng/mL (range 22 - 322 ng/mL) was normal, ceruloplasmin was normal 0.23 g/L (Rangel 0.2-0.6 g/L).
I don't understand what is the cause for my ALT, AST to be high. Please help.
It is better for the liver to get your bmi to 21-22.
I mean by Chemical drink all industry packed drinks like juices, colas etc. they all contain some chemicals and sugar.
I think that high alt is due to hbv mainly. Alt flares can happen while on entacavir, retest in 3 months.
Alt = 100 is not too bad, it is probably your immune system killing infected cells. While your liver is ok by Fibroscan, alt = 100 is not a big problem.
if you test hbsag quantity in iu/ml (abbott architect) 2 times at about 1-2 months one from the other, you ll see if hbsag is going down...if so you are clearing infected cells and clearing hbv definitively (during this time hbvdna must be und)
if hbsag is stable than is toxic chemicals in food or as said being obese/fatty liver
Because calcium absorbtion will be very efficient than ?
of course, and because most food is too rich of calcium which is not healthy at all.
the main problem of today general health is the extreme deficiency of vit d and vit k2 and the toxic calcium in foods which goes to organs and vessels and not bones, and the toxic drugs which milk is full of
yes I know milk nowdays may have antibiotics and other ****, I don't drink milk since a few years, but processed milk like kefir seems to be a bit safer.
how you distinct good calcium from toxic calcium ? good from vegetables, toxic from milk and diairies ?
yes it is normal that it goes up and down, it is best to test every 24 weeks like for pegintf to have a clear picture
it is not vit d because it requires months to get stable.results, good or bad, from vit d can be seen after levels are stable with intact pth 10-20pg/ml (when normal range of the lab is 10-80pg/ml) for at least 6 months.i dont indicate vitd25oh because it is different person to person to make pth that low
if pth does not reach that low there is vit d deficiency whatever the vitd25oh results are
Didn t the doctor advise on paracetamol before the injection?
you sshould have taken paracetamol, the first injections are like a very strong flu and the best thing is take it one hour before the injection and then if the fever is very strong take it again when you feel paracetamol is losing its effect
No doctor did not mention that, but i did ask him about the side effects and he mentioned there would be some mild side effects. I forgot to ask him what to do in severe cases.
But now it has settled down, but still have slight fever. I did not take any paracetemol as of now.
Also my fibroscan results came, result is 4.1 E(Kpa) with 2.4 as IQR and 149 CAP(dB/m) with IQR 76. Device was 502TOUCH F60077 and Proble M7 70318. There were a total of 12 readings and 5 of them where in the range of 5-7Kpa.
His sounds very unexpert of peg, the first inections have heavy flu effects on almost all and paracetamol is given before the injection.....you are lucky you were strong enough to stand that
after 1 to 3 days fever goes away so if it is low fever now dont take paracetamol
you also habe to make blood tests during therapy, thyroid, blood counts etc did doctor mentioned that?it is also mentioned on pegintf box or instructions
At the start of my pegIntf it was 34K and recent ones is 31K, my doctors suggests to continue with pegIntf only if the Hbsag levels decreases.
He said he is going to access the difference only after 12 weeks, currently 4 more weeks are pending to complete 12 weeks and after that he would suggest whether to continue or not.
With so much fluctuating results , how much difference in hbsag levels from the initial reading should be there to continue with the pegIntf.
I also read on the other threads and some research papers that PegIntf is more effective only if the Hbsag levels are under 1000 IU/ml or low Hbsag, so my question is how does one figure out whether pegintf is having any effect or not on me and what indicators to consider here.
My HBV DNA is still undetected and Both ALT and AST are still high.
Yes, I was Vit d3 deficient so I increased my Vit D3 to a sufficient level before i could start the PegIntf and also checked Pth which was slightly on higher side( 92 pg/ml. standard range is14-72). Doctor told that pth could for other reasons also.
by the way mine was 106pg/ml when vitd25oh around 90ng/ml.my resistance is so strong that the only way to lower pth was 150.000iu daily but this needs diet and expert doctor monitoring.hope you dont have such strong resistance as me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.